The open archive for STFC research publications

ePubs is undergoing scheduled maintenance on 06/12/2022 between 08:30-09:00 and the service will be unavailable during this time.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/26271
Record Status Checked
Record Id 26271
Title A Generalized duality symmetry for nonabelian Yang-Mills fields
Organisation CCLRC
Funding Information
Related Research Object(s):
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Phys Rev D 53 (1996): 7293-7305. doi:10.1103/PhysRevD.53.7293 1996
Report RAL Technical Reports RAL-TR-95-076. 1995. RAL-TR-95-076.pdf 1995